Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2008, 6:07 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 6:07 PM EDT (22:07 UTC)
- Expired
- Jun 16, 2008, 7:00 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 59 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:25 PM EDT | HAIL 1 | Brockport, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 162207
SVRCTP
PAC023-033-047-162300-
/O.NEW.KCTP.SV.W.0055.080616T2207Z-080616T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
SOUTH CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF
DUBOIS...OR 6 MILES NORTHEAST OF BROOKVILLE...AND MOVING EAST AT 38
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUBOIS AROUND 620 PM EDT...
BROCKPORT AND TREASURE LAKE AROUND 625 PM EDT...
ROCKTON AROUND 630 PM EDT...
PENFIELD AROUND 635 PM EDT...
PARKER DAM STATE PARK AND S.B. ELLIOT STATE PARK AROUND 640 PM
EDT...
FORCE AND PARKER DAM STATE PARK AROUND 645 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 132. THIS WILL ALSO IMPACT THE
FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322...STATE
ROAD 153...STATE ROAD 255.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4143 7807 4092 7820 4092 7882 4114 7881
4120 7878 4121 7872 4122 7872 4123 7875
4127 7875 4134 7889
TIME...MOT...LOC 2206Z 264DEG 33KT 4122 7894
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:56 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 3:56 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 356 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH PENNSYLVANIA EARLY TONIGHT... BRINGING AN END TO THE SEVERE STORMS. THIS FRONT WILL SIGNAL A PATTERN CHANGE...AS A LARGE UPPER LEVEL TROUGH WILL SETTLE OVER THE NORTHEASTERN UNITED STATES. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... HEATING HAS RESULTED IN SCT/NMRS TSRA ACROSS THE NORTHERN MTS...BUT THE CLOUDS AND RAIN IN THE SOUTH ARE KEEPING THAT AREA SUPPRESED FOR NOW. EXPECT FURTHER DESTABILIZATION WITH THE STRONG JUNE SUNSHINE. SVR WATCHES IN EFFECT INTO THIS EVENING. DROPPING HEIGHTS/TEMPS ALOFT WILL HELP US TO REACH CAPES IN THE 1000-1500 J/KG RANGE. SFC DEW POINTS KINDA LOW FOR SVR...AND CONVECTION TO THE SOUTH IN WV/KY COULD ROB US OF A SIGNIFICANT INFLUX OF MSTR FROM THE LL JET. HOWEVER...SINCE TROF IS DIGGING IN...AND A COLD FRONT WILL BE MOVING THROUGH THIS EVENING...WE STILL EXPECT THUNDER TO OCCUR OVER MOST OF THE AREA. DEEP UNIDIRECTIONAL SHEAR VALUES AND THOSE MOD CAPES PUT US IN A GOOD CHC OF SEVERE. SVR THREAT WILL DIMINISH DURING BY EARLY EVENING IN THE NW AND THE MID EVENING IN THE CENTRAL MTS AND PTS SE...AS THE COLD FRONT PUSHES THROUGH. IN THE WAKE OF FRONT...EXPECT PARTIAL CLEARING OVR MOST OF THE REGION LATE TONIGHT...ESPECIALLY DOWNWIND/EAST OF THE ALLEGHENIES. THE MOISTURE MAY LINGER IN THE WESTERLY UPSLOPE OF THE MTS...MUCH MORE LIKE A TYPICAL WINTER SCENARIO THAN JUNE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... EXPECT DRY SLOT TO GIVE US SOME SUN EARLY ON...BUT SHOWERS WILL BE POSSIBLE...ESPECIALLY ACROSS THE WEST AND NORTH LATER IN THE DAY...AS THE UPPER LEVEL TROUGH MOVE IN. TEMPS WILL STILL BE ON THE MILD SIDE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... UPPER LOW WILL REMAIN STALLED NORTH OF LAKE ONTARIO FOR THE REMAINDER OF THE WEEK...RESULTING IN A CONTINUATION OF THE COOL CONDS. SOME CHC OF SHOWERS...ESPECIALLY WED AND THU. WAVE FCST TO STAY SOUTH OF THE AREA ON SATURDAY...BUT FRONT MOVING IN FOR THE WEEKEND...AND ALSO MONDAY...SO WENT WITH 20 POPS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... INITIAL LINE OF HEAVY THUNDERSTORMS CURRENTLY JUST NORTH OF INTERSTATE 80. THESE WILL SAG SOUTH ACROSS THE FORECAST AREA THROUGH 22Z. ADDED TEMPO TSRA CONDITIONS AS CELLS DEVELOPING AREA WIDE. ANOTHER AREA OF LIGHTER RAIN OVER SOUTHERN PA MAY LIMIT THE CONVECTIVE POTENTIAL IN THAT AREA LATER THIS AFTERNOON. HOWEVER...FRONTAL BOUNDARY WILL FOCUS ACTIVITY SO KEPT A SIMILAR FORECAST FOR KMDT AS AIRFIELDS FARTHER TO THE NORTH. ACTIVITY WILL WIND DOWN AFTER 01Z BUT LOW LEVEL MOISTURE WILL KEEP A SCATTERED LAYER IN OVERNIGHT. STRONG NORTHWEST FLOW WILL BRING A FALL-LIKE DAY ON TUESDAY. A BKN040 LAYER WITH VCSH WILL BE THE RULE. NORTHWEST WINDS WILL GUST IN EXCESS OF 15 KTS DURING THE AFTERNOON. GENERALLY VFR CONDS ONCE AGAIN FOR WED/THU...ALTHOUGH SCATTERED SHOWERS WILL BE AROUND EACH AFTN...ESP OVER THE MTS OF THE NORTH AND WEST - WITH PLENTY OF CLOUDS ABOVE 3KFT. FRIDAY LOOKS LIKE A DRY DAY WITH LIGHT WINDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/MARTIN NEAR TERM...DANGELO/FITZGERALD/MARTIN SHORT TERM...MARTIN LONG TERM...MARTIN AVIATION...RXR/TYBURSKI
Hazardous weather outlook, Jun 16, 1:26 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT MON JUN 16 2008 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-171730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ028-035-036-056>059-063>066-171730- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 4:57 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 PM EDT MON JUN 16 2008 PAZ010-162130- ELK- 457 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELK COUNTY... AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR PORTLAND MILLS OR 5 MILES WEST OF RIDGWAY...MOVING EAST AT 33 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR RIDGWAY AROUND 510 PM...ST. MARYS AROUND 525 PM AND MEDIX RUN AROUND 530 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD 120...STATE ROAD 255. FORECASTER: DANGELO
Special weather statement, Jun 16, 5:03 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 503 PM EDT MON JUN 16 2008 PAZ006-037-162145- POTTER-TIOGA- 503 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POTTER AND NORTHWESTERN TIOGA COUNTIES... AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 10 MILES NORTHWEST OF ULYSSES...MOVING EAST-SOUTHEAST AT 29 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ULYSSES AROUND 520 PM...HARRISON VALLEY AROUND 525 PM...WESTFIELD AROUND 540 PM AND KNOXVILLE AROUND 545 PM. THIS WILL ALSO IMPACT STATE ROAD 449. FORECASTER: DANGELO
Special weather statement, Jun 16, 5:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 PM EDT MON JUN 16 2008 PAZ005-006-162200- MCKEAN-POTTER- 527 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POTTER AND EAST CENTRAL MCKEAN COUNTIES... AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR ROULETTE OR 10 MILES EAST OF COUDERSPORT...MOVING EAST AT 36 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR COUDERSPORT AROUND 545 PM...DENTON HILL STATE PARK AROUND 555 PM...AND LYMAN RUN STATE PARK AROUND 600 PM. THIS WILL ALSO IMPACT PARTS OF ROUTE 6. FORECASTER: DANGELO
Local storm report, Jun 16, 5:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
&&
MACHSpecial weather statement, Jun 16, 5:39 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT MON JUN 16 2008 PAZ025>028-162245- BLAIR-HUNTINGDON-JUNIATA-MIFFLIN- 539 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BLAIR...NORTHERN HUNTINGDON...SOUTHERN MIFFLIN AND WESTERN JUNIATA COUNTIES... AT 535 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES WEST OF HUNTINGDON...MOVING EAST AT 45 TO 50 MPH. THIS STORM WILL BE NEAR HUNTINGDON AROUND 545 PM...ALLENSVILLE AROUND 555 PM...MCVEYTOWN AROUND 600 PM...STRODES MILLS AROUND 605 PM... LEWISTOWN AROUND 610 PM AND WALNUT AROUND 615 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 322/22...ROUTE 522. HEAVY RAINFALL AND SMALL HAIL WILL ACCOMPANY THIS STORM...ALONG WITH WIND GUSTS TO 40 MPH. FORECASTER: DEVOIR
Local storm report, Jun 16, 5:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
0311 PM HAIL 5 E RENOVO 41.33N 77.65W
06/16/2008 E0.75 INCH CLINTON PA PUBLIC
HAIL AT NORTH BEND.
0350 PM HAIL SALLADASBURG 41.28N 77.23W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
0355 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
06/16/2008 LYCOMING PA EMERGENCY MNGR
EMA REPORTED TREES AND WIRES DOWN.
0405 PM HAIL BURNSIDE 40.81N 78.79W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
HAIL ACCUMULATION OF 2 INCHES ON GROUND.
0405 PM HAIL CLEARFIELD 41.02N 78.44W
06/16/2008 M1.00 INCH CLEARFIELD PA TRAINED SPOTTER
0423 PM HAIL MAHAFFEY 40.88N 78.73W
06/16/2008 E0.75 INCH CLEARFIELD PA PUBLIC
0435 PM HAIL 3 NE BENTON 41.23N 76.34W
06/16/2008 M0.75 INCH COLUMBIA PA CO-OP OBSERVER
0441 PM HAIL STILLWATER 41.15N 76.37W
06/16/2008 E0.88 INCH COLUMBIA PA PUBLIC
0457 PM TSTM WND DMG 4 SE TYRONE 40.64N 78.19W
06/16/2008 BLAIR PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES DOWN IN BIRMINGHAM.
0540 PM HAIL ROULETTE 41.77N 78.16W
06/16/2008 M1.00 INCH POTTER PA EMERGENCY MNGR
LARGE HAIL FELL FOR 8 TO 10 MINUTES.
0545 PM HAIL COUDERSPORT 41.77N 78.01W
06/16/2008 M0.88 INCH POTTER PA EMERGENCY MNGR
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 16, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 96 min |
| Jun 16, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 42 min |
| Jun 16, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 63 min |
| Jun 16, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 68 min |
| Jun 16, 2:49 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 71 min |
| Jun 16, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter | 64 min |
| Jun 16, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 74 min |
| Jun 16, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 61 min |
| Jun 16, 4:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 57 min |
| Jun 16, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 53 min |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 16, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Mifflin and 4 more | 55 min |
| Jun 16, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 53 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder, Union | 52 min |
| Jun 16, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 74 min |
| Jun 16, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 53 min |
| Jun 16, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 29 min |
| Jun 16, 6:54 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.